# SDR SIMA20160813001

- Difficulty date: August 13, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 28,932 hours, 24,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14521894003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER AFT FUSELAGE SKIN CRACKED ABOVE STR 2R AND AFT OF FRAME 75.  REPAIRED RT AFT FUSELAGE SKIN AFT OF FRAME 75 ABOVE STR 2R IAW SRM 53-31-01, ITM 11, FIG 219.
